# SDR 97ZZZX3767

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N523FB
- Make and model: Hughes 500N
- Aircraft serial: LN003
- System (JASC): 6710 · Main Rotor Control
- Part: Trim Switch
- Part number: A21810064603
- Condition: Failed
- Location: Cyclic Stick
- Part time: 276 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT TRIM SWITCH STICKING IN ALL DIRECTIONS.
